Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 10, 2018, 9:38 PM EDT for Vermillion County, Indiana; Vermilion County, Illinois. It took effect at Jun 11, 2018, 5:41 PM EDT. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2018, 9:38 PM EDT (01:38 UTC)
- In effect from
- Jun 11, 2018, 5:41 PM EDT
- Expired
- Jun 11, 2018, 9:44 PM EDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Vermilion County, IL, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 15.13 ft at Jun 11, 2018, 8:00 PM EDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
028
WGUS43 KILX 110138
FLWILX
Flood Warning
National Weather Service Lincoln IL
838 PM CDT Sun Jun 10 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...Indiana...
Vermilion River near Danville affecting Vermilion and Vermillion
Counties
.Synopsis...Heavy rain of 2 to 5 inches over much of Vermilion
County will cause the Vermilion River at Danville to rise above
flood stage on Monday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC183-INC165-111537-
/O.NEW.KILX.FL.W.0018.180611T2141Z-180612T2034Z/
/DNVI2.1.ER.180611T2141Z.180612T0600Z.180612T1434Z.NO/
838 PM CDT Sun Jun 10 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Vermilion River near Danville.
* From Monday afternoon until Tuesday afternoon.
* At 715 PM Sunday the stage was 8.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 19.1 feet by early Tuesday morning.The
river will fall below flood stage by Tuesday morning.
* Impact...At 18.0 feet...Minor flooding begins to some secondary
roads and agricultural land not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Vermilion River
Danville 18 8.5 Sun 7 PM 15.3 18.6 12.8
&&
LAT...LON 4015 8776 4015 8760 4001 8744 3990 8744
4008 8763 4008 8776
$$
252 follow-up statements
998
WGUS83 KILX 111559
FLSILX
Flood Statement
National Weather Service Lincoln IL
1059 AM CDT Mon Jun 11 2018
...The Flood Warning continues for the following river in Illinois...
Indiana...
Vermilion River near Danville affecting Vermilion and Vermillion
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC183-INC165-120600-
/O.EXT.KILX.FL.W.0018.180612T0400Z-180612T2100Z/
/DNVI2.1.ER.180612T0400Z.180612T1200Z.180612T1500Z.NO/
1059 AM CDT Mon Jun 11 2018
The Flood Warning continues for
The Vermilion River near Danville.
* From this evening until Tuesday afternoon.
* At 1015 AM Monday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 18.2 feet by tomorrow morning.The river will fall below
flood stage by tomorrow morning.
* Impact...At 18.0 feet...Minor flooding begins to some secondary
roads and agricultural land not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Vermilion River
Danville 18 14.8 Mon 10 AM 18.2 14.2 10.6
&&
LAT...LON 4015 8776 4015 8760 4001 8744 3990 8744
4008 8763 4008 8776
$$
jrp541
WGUS83 KILX 120144
FLSILX
Flood Statement
National Weather Service Lincoln IL
844 PM CDT Mon Jun 11 2018
...The Flood Warning is cancelled for the following river in
Illinois...Indiana...
Vermilion River near Danville affecting Vermilion and Vermillion
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC183-INC165-120214-
/O.CAN.KILX.FL.W.0018.000000T0000Z-180612T2100Z/
/DNVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
844 PM CDT Mon Jun 11 2018
The Flood Warning is cancelled for
The Vermilion River near Danville.
* At 715 PM Monday the stage was 15.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 16.2 feet
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Vermilion River
Danville 18 15.1 Mon 7 PM 16.2 11.8 9.3
&&
LAT...LON 4015 8776 4015 8760 4001 8744 3990 8744
4008 8763 4008 8776
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 10, 8:10 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 10, 8:10 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 710 PM CDT Sun Jun 10 2018 .SHORT TERM...(This evening through Monday) ISSUED AT 351 PM CDT Sun Jun 10 2018 Severe thunderstorms moving through east central IL at this time expected to continue for at least the next 2-3 hours. Keeping an eye on another storm, and possible additional development, in west central IL from near UIN through Rushville to Petersburg. SVR Watch cancelled to the north of this activity, including PIA and BMI. Additional showers and t-storms in scent Iowa slowly translating east to east-southeastward. Thus, will keep the mention of showers and t-storms in the forecast into Monday morning. Another very warm and humid day is in store for much of the area Monday with temperatures 85-90 degrees. Could see a few late afternoon/evening t-storms Monday...particularly in southeast and east central IL along the synoptic front expected to be just north of I-70. .LONG TERM...(Monday night through Sunday) ISSUED AT 351 PM CDT Sun Jun 10 2018 A deep upper trough in the Pacific NW is expected to rotate NE from the Canadian Rockies toward Lake Winnipeg. This will push the upper level ridge to the east of the western Great Lakes, allowing a cold front to advance toward the Midwest. The front is expected to move across the forecast area during the day Tuesday, resulting in another potential for showers/t-storms. A drier airmass will move in behind the front for Wednesday, although temperatures will remain on the very warm side. The dry weather will be short lived as a warm front lifts toward central IL and shortwaves interact with the front to give us showers and thunderstorms from Wed nite through Thursday nite. The longer range models are in a bit of disagreement for late in the week and into the weekend. The GFS and Canadian keep the main upper ridge to the west of the our region, while the European breaks it down and shifts it through IL. For now will side with the more pessimistic GFS/Canadian solution and go with a chance for t-storms late Friday into Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 711 PM CDT Sun Jun 10 2018 Lingering t-storms in central IL will keep a mention of VCTS in the TAF for SPI and DEC through at least 02z. Most of the convection should sink to the south of the TAF sites by then. Could also see a few spotty showers from PIA to CMI, but the main issue there will be the possibly advection of IFR ceilings late this evening. For now will stick with the development of MVFR ceilings, and keep an eye on widespread persistent IFR ceilings along the I-74 corridor for later updates. Any low clouds that do develop should scour out by late morning, giving way to VFR conditions as an increasing easterly flow develops. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Miller LONG TERM...Miller AVIATION...Miller
Hazardous weather outlook, Jun 10, 4:38 PM EDT, 5 hours before
Hazardous Weather Outlook National Weather Service Lincoln IL 338 PM CDT Sun Jun 10 2018 ILZ040>057-061>063-066>068-071>073-111100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Mason- Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Schuyler-Scott- Shelby-Vermilion- 338 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Strong to severe storms will continue across portions of central and southeast Illinois this evening. Damaging wind and hail will be the primary severe threat, mainly along and south of I-72 through Danville. Locally heavy rains and frequent lightning will also be a risk with any thunderstorm. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed til 8 pm. ILZ027>031-036>038-111100- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 338 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are still possible this evening across parts of central Illinois. There is a marginal risk that some of the storms could become severe, however organized severe weather is not expected. Stronger storms could have hail and gusty winds, along with locally heavy rains and frequent lightning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening. Auten
In the hours before
Local storm report, Jun 10, 6:37 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
06/10/2018 CHAMPAIGN IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN
0442 PM HAIL BEARDSTOWN 40.01N 90.43W
06/10/2018 M1.75 INCH CASS IL BROADCAST MEDIA
PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
BROADCAST MEDIA.
&&
EJLLocal storm report, Jun 10, 6:44 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG SIDNEY 40.02N 88.07W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
EMERGENCY MANAGER.
&&
GOETSCHLocal storm report, Jun 10, 6:54 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 S HARRISTOWN 39.83N 89.06W
06/10/2018 MACON IL LAW ENFORCEMENT
POWER LINES BLOWN DONW ON MERIDIAN STREET NORTH OF OLD
ROUTE 36. FROM COUNTY SHERIFF.
&&
GOETSCHLocal storm report, Jun 10, 6:56 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 M56.00 MPH TAZEWELL IL BROADCAST MEDIA
DELAYED REPORT.
1230 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/10/2018 M2.53 INCH VERMILION IL CO-OP OBSERVER
OVER LAST 12 HOURS.
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60.00 MPH TAZEWELL IL PUBLIC
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
DAMAGE.
0151 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/10/2018 DE WITT IL EMERGENCY MNGR
DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.
0200 PM TSTM WND DMG LE ROY 40.34N 88.76W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
0205 PM TSTM WND DMG MANSFIELD 40.21N 88.51W
06/10/2018 PIATT IL PUBLIC
NUMEROUS TREES REPORTED DOWN.
0207 PM TSTM WND DMG 4 NW FARMER CITY 40.29N 88.69W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
SINCE BEEN REMOVED.
0207 PM TSTM WND DMG 1 W FARMER CITY 40.24N 88.66W
06/10/2018 DE WITT IL EMERGENCY MNGR
REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.
0210 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/10/2018 E60.00 MPH CHAMPAIGN IL EMERGENCY MNGR
0216 PM TORNADO 5 SW CHAMPAIGN 40.06N 88.33W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES,
AND TREES ON COPPER RIDGE ROAD.
0220 PM TSTM WND DMG SW CHAMPAIGN 40.11N 88.26W
06/10/2018 CHAMPAIGN IL BROADCAST MEDIA
POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
ROADS. TIME ESTIMATED BY RADAR.
0220 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
06/10/2018 CHAMPAIGN IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN
0225 PM TSTM WND DMG 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
AS SOME DAMAGE TO HOUSES.
0225 PM HEAVY RAIN N MORTON 40.61N 89.47W
06/10/2018 M1.30 INCH TAZEWELL IL BROADCAST MEDIA
SO FAR TODAY.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL CO-OP OBSERVER
A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
0233 PM TSTM WND DMG 3 ESE PHILO 39.98N 88.11W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
CROPS. TIME ESTIMATED BY RADAR.
0233 PM TSTM WND DMG 2 WNW PHILO 40.01N 88.20W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
CROPS. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG 2 N VILLA GROVE 39.89N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
ROAD 100 AND 130.
0249 PM HAIL JAMAICA 39.98N 87.80W
06/10/2018 E0.88 INCH VERMILION IL EMERGENCY MNGR
0253 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
TIME ESTIMATED BY RADAR.
0258 PM TSTM WND GST 2 N ARCOLA 39.71N 88.30W
06/10/2018 E60.00 MPH DOUGLAS IL TRAINED SPOTTER
0300 PM TSTM WND DMG 2 N GEORGETOWN 40.01N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF POWER POLES AND LINES DOWN.
0300 PM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.64W
06/10/2018 M2.93 INCH VERMILION IL EMERGENCY MNGR
SINCE 4AM.
0300 PM TSTM WND DMG 2 SW DANVILLE 40.12N 87.65W
06/10/2018 VERMILION IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
SOUTHWEST OF DANVILLE TO GEORGETOWN.
0305 PM TSTM WND DMG BROADLANDS 39.91N 88.00W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
DOWNED AT 2ND AND 3RD STREETS.
0305 PM HEAVY RAIN HUDSON 40.61N 88.99W
06/10/2018 M2.20 INCH MCLEAN IL BROADCAST MEDIA
SO FAR TODAY.
0305 PM HEAVY RAIN DANVILLE 40.14N 87.62W
06/10/2018 M2.00 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY AT EMA OFFICE.
0310 PM TSTM WND DMG 1 S HARRISTOWN 39.83N 89.06W
06/10/2018 MACON IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
ROUTE 36. FROM COUNTY SHERIFF.
0315 PM HEAVY RAIN ROSSVILLE 40.38N 87.67W
06/10/2018 M4.50 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY...STILL RAINING.
0321 PM FLASH FLOOD SW ALVIN 40.31N 87.61W
06/10/2018 VERMILION IL EMERGENCY MNGR
VIADUCT ON IL-119 NEAR ALVIN IS FLOODED AND CLOSED TO
TRAFFIC.
0323 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
06/10/2018 M53.00 MPH MACON IL ASOS
0327 PM TSTM WND DMG 9 SE PARIS 39.52N 87.57W
06/10/2018 EDGAR IL BROADCAST MEDIA
LARGE TREE LIMBS BLOWN DOWN
0333 PM FLASH FLOOD N HOOPESTON 40.47N 87.67W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF FLOODED ROADS ON NORTH SIDE OF CITY.
0337 PM TSTM WND DMG SIDNEY 40.02N 88.07W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
EMERGENCY MANAGER.
0442 PM HAIL BEARDSTOWN 40.01N 90.43W
06/10/2018 M1.75 INCH CASS IL BROADCAST MEDIA
PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
BROADCAST MEDIA.
&&
GOETSCHSpecial weather statement, Jun 10, 7:18 PM EDT, 2 hours 20 minutes before
Special Weather Statement National Weather Service Lincoln IL 618 PM CDT SUN JUN 10 2018 ILZ052-110000- Christian- 618 PM CDT SUN JUN 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHRISTIAN COUNTY UNTIL 700 PM CDT... At 618 PM CDT, Doppler radar was tracking a strong thunderstorm near Morrisonville, or 7 miles southwest of Taylorville, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Taylorville, Pana, Assumption, Morrisonville, Rosamond, Owaneco, Palmer, Vanderville and Taylorville Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 800 PM CDT for central Illinois. LAT...LON 3937 8952 3957 8952 3957 8903 3935 8903 TIME...MOT...LOC 2318Z 281DEG 30KT 3947 8939 25
Local storm report, Jun 10, 8:49 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 M56.00 MPH TAZEWELL IL BROADCAST MEDIA
DELAYED REPORT.
1230 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/10/2018 M2.53 INCH VERMILION IL CO-OP OBSERVER
OVER LAST 12 HOURS.
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60.00 MPH TAZEWELL IL PUBLIC
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
DAMAGE.
0151 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/10/2018 DE WITT IL EMERGENCY MNGR
DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.
0200 PM TSTM WND DMG LE ROY 40.34N 88.76W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
0205 PM TSTM WND DMG MANSFIELD 40.21N 88.51W
06/10/2018 PIATT IL PUBLIC
NUMEROUS TREES REPORTED DOWN.
0207 PM TSTM WND DMG 4 NW FARMER CITY 40.29N 88.69W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
SINCE BEEN REMOVED.
0207 PM TSTM WND DMG 1 W FARMER CITY 40.24N 88.66W
06/10/2018 DE WITT IL EMERGENCY MNGR
REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.
0210 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/10/2018 E60.00 MPH CHAMPAIGN IL EMERGENCY MNGR
0216 PM TORNADO 5 SW CHAMPAIGN 40.06N 88.33W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES,
AND TREES ON COPPER RIDGE ROAD.
0220 PM TSTM WND DMG SW CHAMPAIGN 40.11N 88.26W
06/10/2018 CHAMPAIGN IL BROADCAST MEDIA
POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
ROADS. TIME ESTIMATED BY RADAR.
0220 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
06/10/2018 CHAMPAIGN IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN
0223 PM TSTM WND DMG 1 SE SAVOY 40.05N 88.24W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY
ROAD 1200E AND 1100N. FROM COUNTY EMA.
0225 PM TSTM WND DMG 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
AS SOME DAMAGE TO HOUSES.
0225 PM HEAVY RAIN N MORTON 40.61N 89.47W
06/10/2018 M1.30 INCH TAZEWELL IL BROADCAST MEDIA
SO FAR TODAY.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL CO-OP OBSERVER
A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
0233 PM TSTM WND DMG 3 ESE PHILO 39.98N 88.11W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
CROPS. TIME ESTIMATED BY RADAR.
0233 PM TSTM WND DMG 2 WNW PHILO 40.01N 88.20W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
CROPS. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG 2 N VILLA GROVE 39.89N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
ROAD 100 AND 130.
0249 PM HAIL JAMAICA 39.98N 87.80W
06/10/2018 E0.88 INCH VERMILION IL EMERGENCY MNGR
0253 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
TIME ESTIMATED BY RADAR.
0258 PM TSTM WND GST 2 N ARCOLA 39.71N 88.30W
06/10/2018 E60.00 MPH DOUGLAS IL TRAINED SPOTTER
0300 PM TSTM WND DMG 2 N GEORGETOWN 40.01N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF POWER POLES AND LINES DOWN.
0300 PM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.64W
06/10/2018 M2.93 INCH VERMILION IL EMERGENCY MNGR
SINCE 4AM.
0300 PM TSTM WND DMG 2 SW DANVILLE 40.12N 87.65W
06/10/2018 VERMILION IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
SOUTHWEST OF DANVILLE TO GEORGETOWN.
0305 PM TSTM WND DMG BROADLANDS 39.91N 88.00W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
DOWNED AT 2ND AND 3RD STREETS.
0305 PM HEAVY RAIN HUDSON 40.61N 88.99W
06/10/2018 M2.20 INCH MCLEAN IL BROADCAST MEDIA
SO FAR TODAY.
0305 PM HEAVY RAIN DANVILLE 40.14N 87.62W
06/10/2018 M2.00 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY AT EMA OFFICE.
0310 PM TSTM WND DMG 1 S HARRISTOWN 39.83N 89.06W
06/10/2018 MACON IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
ROUTE 36. FROM COUNTY SHERIFF.
0315 PM HEAVY RAIN ROSSVILLE 40.38N 87.67W
06/10/2018 M4.50 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY...STILL RAINING.
0321 PM FLASH FLOOD SW ALVIN 40.31N 87.61W
06/10/2018 VERMILION IL EMERGENCY MNGR
VIADUCT ON IL-119 NEAR ALVIN IS FLOODED AND CLOSED TO
TRAFFIC.
0323 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
06/10/2018 M53.00 MPH MACON IL ASOS
0327 PM TSTM WND DMG 9 SE PARIS 39.52N 87.57W
06/10/2018 EDGAR IL BROADCAST MEDIA
LARGE TREE LIMBS BLOWN DOWN
0333 PM FLASH FLOOD N HOOPESTON 40.47N 87.67W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF FLOODED ROADS ON NORTH SIDE OF CITY.
0337 PM TSTM WND DMG SIDNEY 40.02N 88.07W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
EMERGENCY MANAGER.
0442 PM HAIL BEARDSTOWN 40.01N 90.43W
06/10/2018 M1.75 INCH CASS IL BROADCAST MEDIA
PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
BROADCAST MEDIA.
0500 PM HEAVY RAIN PALESTINE 39.00N 87.61W
06/10/2018 M2.13 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0700 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
06/10/2018 M1.78 INCH MCLEAN IL AWOS
24-HOUR TOTAL...MEASURED AT THE CENTRAL ILLINOIS REGIONAL
AIRPORT AWOS.
0700 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/10/2018 M3.28 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
06/10/2018 M4.00 INCH COLES IL ASOS
24-HOUR TOTAL
0700 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/10/2018 M1.24 INCH CHAMPAIGN IL ASOS
24-HOUR TOTAL
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:30 PM EDT | Flash Flood Watch | ILX | Cass, Christian, Clark, Clay, Coles, Crawford and 13 more | 14 hr |
| Jun 10, 11:37 PM EDT | Special Weather Statement | ILX | Morgan | 38 min |
| Jun 11, 12:41 AM EDT | Special Weather Statement | ILX | Christian | 49 min |
| Jun 11, 1:35 AM EDT | Special Weather Statement | ILX | Shelby | 40 min |
| Jun 11, 1:53 AM EDT | Special Weather Statement | ILX | Sangamon | 52 min |
| Jun 11, 3:17 AM EDT | Areal Flood Advisory | ILX | Cass, Christian, Morgan, Sangamon | 6 hr |
| Jun 11, 3:35 AM EDT | Flash Flood Warning | ILX | Morgan, Sangamon | 5 hr |
| Jun 11, 4:01 AM EDT | Special Weather Statement | ILX | Cass | 44 min |
| Jun 11, 4:10 AM EDT | Flash Flood Warning | ILX | Christian, Moultrie, Shelby | 6 hr |
| Jun 11, 5:05 AM EDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 11, 10:05 AM EDT | Areal Flood Warning | ILX | Christian, Shelby | 3 hr |
| Jun 11, 12:07 PM EDT | River Flood Warning | ILX | Crawford, Jasper | 5 days |
| Jun 11, 12:07 PM EDT | River Flood Warning | ILX | Lawrence | 9 days |
| Jun 11, 3:57 PM EDT | Flash Flood Watch | ILX | Cass, Christian, Clark, Clay, Coles, Crawford and 13 more | 21 hr |
| Jun 11, 6:57 PM EDT | Special Weather Statement | ILX | Shelby | 48 min |
| Jun 11, 7:08 PM EDT | Severe Thunderstorm Warning | ILX | Shelby | 52 min |
| Jun 11, 7:14 PM EDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 46 min |
Nearby
River Flood Warnings in Indiana, 2018River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.